# SDR GUUA93953042009D

- Difficulty date: April 20, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 28,388 hours, 37,231 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 213
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSP DISCOVERED .5 INCH CRACK ON RT FUSELAGE BELLY AT FS 213.250.  CLEANED AREA OF SUSPECT CRACK DYE PENETRANT INSPECTION PERFORMED NO CRACKS FOUND.
